3 x Chemist's Own Mometasone Furoate 140 Metered Sprays
30 x Chemist's Own C-Zine Cetirizine 10mg (Zyrtec Generic)
|CO Mometasone Nasal Spray Allergy Relief 50mcg 140
Contains benzalkonium chloride 0.02 mg / spray as preservative.
For the treatment of symptoms associated with seasonal allergic rhinitis and perennial allergic rhinitis and the prophylaxis of seasonal allergic rhinitis for up to 6 months in adults and children 12 years of age and over.
Directions For Use
• use every day for best
results. It may take 1-2
days for full effect
• the pump should be
primed prior to first use
or if it has not been used
for 14 days or longer.
Refer to the leaflet
insert for priming,
spraying and cleaning
• shake well before use
• 12 years – adult
• 2 sprays into each nostril
• once daily
Warnings and Disclaimers
Do not use in children under 12 years of age
For nasal use only
See your doctor or pharmacist before using this product if you; are currently pregnant/breast feeding or you plan to become pregnant/breast feed. Have a nasal or sinus infection. Have recently had an injury or surgery to your nose. Have ulceration in your nose.
See your doctor or pharmacist if symptoms are not relieved within 7 days.
Your nose bleeds.
You develop signs or symptoms of a nasal or sinus infection such as fever, pain or swelling or discoloured nasal discharge.
You have eye pain or visual disturbances.
DO NOT EXCEED THE MAXIMUM STATED DOSE
DO NOT USE FOR MORE THAN 6 MONTHS WITHOUT THE ADVICE OF YOUR DOCTOR OR PHARMACIST
|CO C-Zine Tablets 10mg 30 = 30 Tablets
|Cetirizine Hydrochloride 10mg|
|Relieves the symptoms of hayfever and allergies.|
Adults and Children over 12 years: 1 tablet daily when necessary, with or without food.
Children 6-12: ½ tablet twice daily when necessary, with or without food.
|Free From/ No Added/|
|Does not contain: Sucrose, gluten, glucose, artificial colours or preservatives|
|Not recommended for children under 6 years of age. Seek medical advice before use in pregnancy. Not recommended while breastfeeding unless advised by a doctor. This medication may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery. Contians lactose.|